On a biharmonic function in the unit disc

Paulina Pych

Annales Polonici Mathematici (1968)

  • Volume: 20, Issue: 3, page 203-213
  • ISSN: 0066-2216

How to cite


Paulina Pych. "On a biharmonic function in the unit disc." Annales Polonici Mathematici 20.3 (1968): 203-213. <http://eudml.org/doc/264793>.

author = {Paulina Pych},
journal = {Annales Polonici Mathematici},
keywords = {partial differential equations},
language = {eng},
number = {3},
pages = {203-213},
title = {On a biharmonic function in the unit disc},
url = {http://eudml.org/doc/264793},
volume = {20},
year = {1968},

AU - Paulina Pych
TI - On a biharmonic function in the unit disc
JO - Annales Polonici Mathematici
PY - 1968
VL - 20
IS - 3
SP - 203
EP - 213
LA - eng
KW - partial differential equations
UR - http://eudml.org/doc/264793
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.